Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Seborrhoeic dermatitis, hair loss, oily scalp, dandruff. Used shampoo, topical ointment, burning sensation. Safe to continue use?

Hi, I had been diagnosed with seborrhoeic dermatitis by a dermatologist as I had hair loss for a year along with oily scalp withen one day of shampooing with a bad odour. Also white flakes and dandruff with that. I was told to use topical 3% and shampoo it off the next day with 8X. For a month it seemed good but now the scalp burns for a few hours after I shampoo with 8X. Should I discontinue or continue using it.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello..thanks for the query

Although the products you mention are generally well tolerated,if you are facing the problem of burning sensation after the shampoo, I would suggest you to stop it.Sometimes it takes a few application to show sensitivity to a particular agent .
You can visit your dermatologist to asses if there are other signs of dermatitis on your scalp due to the shampoo and substitute it with other medications.
Hope this is helpful.Take care!
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor